# SDR ASAA9780119

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Interior Molding
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L1 DOOR WAS FOUND TO BE BINDING.  RESEATED THE DOOR INTERIOR MOLDING AND OPERATED NORMALLY.  (M)
